# SDR 99ZZZX2416

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: SO1064001
- Condition: Mismanufactured
- Location: E/E Bay
- Component: Leach, 58982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A VISUAL INSPECTION PRIOR TO ASSEMBLY, NOTED THE TOP OF THE RELAY BASE IDENTIFIERS DID NOT MATCH THE BOTTOM SECTION OF THE BASE.  THIS ITEM COULD BE ASSEMBLED AND ONCE INSTALLED IN THE AIRCRAFT, COULD CAUSE NUMEROUS MAN HOURS TRYING TO CORRECTLY RING OUT THE SYSTEM.  SUBMITTER RECOMMENDED ALL RELAY BASES BE INSPECTED TO ENSURE THE RELAY BASE HAS BEEN PROPERLY ASSEMBLED.
